# SDR ASAA2018062625219

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 36,714 hours, 10,867 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF RADIO TUNING PANEL NR 2 DISPLAYS "FAIL". GROUNDED - YES. COULD NOT DUPLICATE, FAULT NO LONGER PRESENT, BOTH SYS OPS CK NML REF AMM 23-11-00. GND VERIFICATION SUCCESSFUL.
